# SDR CA140908011

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, AT FL400, THE PILOT ELECTED TO SHUTDOWN THE LT ENGINE DUE TO HIGH VIBRATION.  THE ACFT LANDED UNEVENTFULLY.  THE INVESTIGATION IS ON-GOING.
